Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 121, NWS Memphis, TN

June 9, 2013Tallahatchie County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Jun 9, 2013, 6:17 PM CDT for Tallahatchie County, Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 9, 2013, 6:17 PM CDT (23:17 UTC)
Expired
Jun 9, 2013, 7:00 PM CDT
In force
43 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

County Tallahatchie County, MS

The radar

The Memphis radar (KNQA), 157 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1423 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1423 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:42 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 9, 4:42 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
442 PM CDT SUN JUN 9 2013

.DISCUSSION...20Z SURFACE ANALYSIS PLACES A SURFACE LOW OVER
NORTHWEST IOWA WITH A TRAILING COLD FRONT EXTENDING SOUTH ACROSS
WESTERN ARKANSAS THIS AFTERNOON. MEANWHILE ALOFT...WATER VAPOR
SATELLITE/WSR-88D VAD WIND PROFILE TRENDS INDICATE A POSITIVELY TO
PERHAPS NEUTRALLY TILTED UPPER LEVEL TROUGH BEGINNING TO ROTATE
THROUGH THE LOWER MISSISSIPPI VALLEY LATE THIS AFTERNOON. AS A
RESULT...SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OUT AHEAD OF
THIS FRONT...ESPECIALLY ACROSS AREAS ALONG AND WEST OF THE
MISSISSIPPI RIVER. ELSEWHERE...SCATTERED SHOWERS AND THUNDERSTORMS
ARE OCCURRING ACROSS THE REMAINDER OF THE MID SOUTH. TEMPERATURES
AS OF 3 PM CDT ARE PREDOMINANTLY IN THE 80S ACROSS MOST LOCATIONS
WITH TEMPERATURES IN THE 70S WHERE TEMPERATURES ARE COOLER FROM
SHOWERS AND THUNDERSTORMS. SEVERE THUNDERSTORM POTENTIAL THIS
EVENING AND STRONG TO SEVERE THUNDERSTORM POTENTIAL LATE MONDAY
AFTERNOON INTO MONDAY NIGHT ARE THE PREDOMINANT CONCERNS IN THIS
AFTERNOON/S FORECAST ISSUANCE.

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)...SHORT TERM MODELS ARE
IN AGREEMENT WITH A COLD FRONT MOVING INTO THE MID SOUTH TONIGHT.
LAPS ANALYSIS AS OF 21Z INDICATES AN AREA OF SURFACE BASED CAPE
BETWEEN 2000-3000 J/KG. THIS INSTABILITY COMBINED WITH 0-6 KM BULK
SHEAR VALUES AROUND 40 KTS MAY BE FAVORABLE ENOUGH TO PRODUCE SOME
STRONG TO SEVERE THUNDERSTORMS ACROSS THE MID SOUTH THROUGH EARLY
EVENING. ALTHOUGH 700-500 MB LAYER MID LEVEL HEIGHT FALLS ARE
BELOW 6 C/KM...MODEST 20 TO 40 DM 500 MB MID LEVEL HEIGHT FALLS
MAY BE ABLE TO COMPENSATE FOR THE POOR MID LEVEL LAPSE RATES. A
SEVERE THUNDERSTORM WATCH WAS ISSUED MAINLY ACROSS PORTIONS OF
EAST/NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND MOST OF WEST
TENNESSEE THROUGH 9 PM CDT WHERE THE GREATEST POTENTIAL FOR SEVERE
THUNDERSTORMS MAY OCCUR. NONETHELESS...AN ISOLATED STRONG TO
SEVERE THUNDERSTORM MAY BE POSSIBLE THROUGH EARLY EVENING ACROSS
THE REMAINDER OF THE MID SOUTH.

SHOWERS AND THUNDERSTORMS ARE ANTICIPATED TO DECREASE IN INTENSITY
AND COVERAGE WITH THE LOSS OF DAYTIME HEATING LATER TONIGHT...AND
THE BEST RAIN CHANCES SHIFTING TO ACROSS PORTIONS OF NORTHEAST
MISSISSIPPI AND WEST TENNESSEE NEAR THE TENNESSEE RIVER.

IN ADDITION...MODELS ARE STILL HINTING AT YET ANOTHER POTENTIAL
FOR STRONG TO PERHAPS SEVERE THUNDERSTORMS ACROSS THE MID SOUTH
MAINLY LATE MONDAY AFTERNOON INTO MONDAY NIGHT...ESPECIALLY ACROSS
AREAS NORTH OF I-40 AS THE COLD FRONT BEGINS TO TEMPORARILY
BECOME QUASI-STATIONARY ACROSS THE MID SOUTH AND A SUBTLE MID
LEVEL SHORTWAVE TROUGH ROUNDS THE BASE OF AN UPPER LEVEL THROUGH
AXIS. SURFACE BASED CAPE VALUES BETWEEN 2000-3000 J/KG LATE MONDAY
AFTERNOON COMBINED WITH 0-6 KM BULK SHEAR BETWEEN 40 TO 60
KTS...SOMEWHAT FAVORABLE WINDS ALOFT...MODERATELY STEEPENING
700-500 MB LAYER MID LEVEL LAPSE RATES...AND 0-1 KM STORM RELATIVE
HELICITIES INCREASING TO BETWEEN 200-250 M2/S2...INDICATE A
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS DEVELOPING AGAIN
DURING THIS TIMEFRAME. DAMAGING WINDS WILL CONTINUE TO BE THE
PREDOMINANT SEVERE THUNDERSTORM THREAT...ALONG WITH A BETTER
POTENTIAL FOR HAIL TO OCCUR WITH SLIGHTLY COOLER AIR ALOFT AND
UPDRAFTS SUSTAINING THEMSELVES PERHAPS SOMEWHAT LONGER THAN TODAY.
SURFACE/LOW LEVEL MOISTURE WILL REMAIN HIGH AND PRECIPITABLE WATER
VALUES APPROACHING 2 INCHES WILL ALSO SUPPORT A POTENTIAL FOR
LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL. WILL HIGHLIGHT
THREATS IN THE HAZARDOUS WEATHER OUTLOOK.

LATEST MODEL TRENDS SUGGEST A BUILDING RIDGE OVER THE CENTRAL AND
SOUTHERN PLAINS WILL BUILD FURTHER EAST INTO THE LOWER MISSISSIPPI
VALLEY...BRINGING MAINLY RAIN FREE WEATHER BACK TO THE MID SOUTH
FOR TUESDAY INTO WEDNESDAY. TEMPERATURES THROUGH THE SHORT TERM
WILL REMAIN FAIRLY SIMILAR TO TODAY WITH A TREND TOWARD INCREASING
TEMPERATURES INTO TUESDAY/WEDNESDAY AS THE RIDGE BUILDS IN ACROSS
THE AREA. THE MAV GUIDANCE HAS BEEN TRENDING TOO WARM AND LEANED
TOWARDS A BLEND OF THE MET/ECMWF GUIDANCE.

.LONG TERM...(THURSDAY THROUGH SUNDAY)...LATEST 12Z GFS/ECMWF LONG
TERM MODELS INDICATE THE MID SOUTH WILL BE ON THE PERIPHERY OF THE
UPPER LEVEL RIDGE AXIS FROM LATE WEEK INTO NEXT WEEKEND. MODELS
INDICATE THE RIDGE MAY WEAKEN SUFFICIENTLY ENOUGH FOR A BACK DOOR
COLD FRONT TO MOVE INTO PORTIONS OF THE MID SOUTH...ESPECIALLY
EAST OF THE MISSISSIPPI RIVER THURSDAY INTO THURSDAY NIGHT. IN
ADDITION...SOME UNCERTAINTIES STILL REMAIN BEYOND THE REMAINDER OF
THE FORECAST AS THE BACK DOOR COLD FRONT BECOMES QUASI-STATIONARY
AND MEANDERS ACROSS THE AREA THROUGH NEXT WEEKEND. THUS...KEPT
PRECIPITATION CHANCES LOW INITIALLY AND LEFT OUT MENTION OF
SHOWERS AND THUNDERSTORMS OUT OF THE REMAINDER OF THE FORECAST
UNTIL BETTER MODEL CONSENSUS ARRIVES IN SUBSEQUENT FORECASTS. AS
MENTIONED ABOVE THE GFS GUIDANCE HAS BEEN TRENDING WAY TOO WARM
AND LEANED TOWARDS A BLEND OF THE ECMWF AND GFS ENSEMBLE GUIDANCE.

CJC

&&

.AVIATION...
18Z TAFS

NOT A LOT OF CHANGE FROM THE PREVIOUS SET OF TAFS. STILL
EXPECTING NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON.
STORMS ARE CURRENTLY DEVELOPING ACROSS MUCH OF EAST ARKANSAS...AND
THE AFTERNOON TREND SHOULD BE FOR STORMS TO STRENGTHEN AND
INCREASE IN COVERAGE. THE HEAVIEST ACTIVITY EXPECTED IN THE LATE
AFTERNOON AND EARLY EVENING HOURS. WIND GUSTS OUT OF THUNDERSTORMS
SHOULD PRIMARILY BE FROM THE WEST...BUT COULD COME FROM ANY
DIRECTION.

OUTSIDE OF CONVECTION CIGS WILL BE VFR...WITH IFR/MVFR CONDITIONS
DURING STORMS. WINDS WILL BE SOUTH TO SOUTHWEST AT MAINLY 5-12.

SHOWERS AND THUNDERSTORMS SHOULD GRADUALLY WEAKEN AND DIMINISH IN
COVERAGE AFTER SUNSET WITH MOST PRECIPITATION ENDING BY 06Z. SOME
LOW CLOUDS AND FOG IS EXPECTED TO DEVELOP PRIOR TO SUNRISE NEAR
TUP.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  69  89  73  92 /  70  20  10   0
MKL  66  87  68  90 /  70  30  20  10
JBR  66  87  69  92 /  70  20  10  10
TUP  67  88  71  92 /  70  20  20  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 9, 4:42 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
442 PM CDT SUN JUN 9 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-101130-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
442 PM CDT SUN JUN 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS A MAJORITY OF THE MID SOUTH...MAINLY ALONG AND WEST OF A LINE
FROM PARIS TENNESSEE TO CALHOUN CITY MISSISSIPPI.
ELSEWHERE...ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE
THROUGH THIS EVENING.

DAMAGING WINDS ARE THE MAIN THREAT AND LARGE HAIL IS A SECONDARY
THREAT FOR ANY THUNDERSTORMS THAT REACH SEVERE LIMITS. LOCALIZED
FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG TO PERHAPS SEVERE THUNDERSTORMS ARE POSSIBLE LATE MONDAY
AFTERNOON INTO MONDAY NIGHT...ESPECIALLY NORTH OF I-40. LARGE HAIL
AND DAMAGING WINDS ARE THE MAIN THREATS FOR ANY THUNDERSTORMS THAT
REACH SEVERE LIMITS. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS
ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS MAY BE NEEDED IN
SUPPORT OF SEVERE WEATHER OPERATIONS THROUGH THIS EVENING AND AGAIN
LATE MONDAY AFTERNOON INTO MONDAY NIGHT.

In the hours before

Special weather statement, Jun 9, 3:16 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
316 PM CDT SUN JUN 9 2013

ARZ026-092045-
CRAIGHEAD AR-
316 PM CDT SUN JUN 9 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 345 PM CDT FOR...

  EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 3
MILES SOUTHEAST OF JONESBORO AT 316 PM CDT...MOVING NORTHEAST AT 25
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CRAIGHEAD COUNTY...INCLUDING LOCATIONS NEAR BAY...
BROOKLAND...JONESBORO...LAKE CITY AND MONETTE...SHOULD MONITOR THIS
STORM CLOSELY.

&&

LAT...LON 3597 9053 3596 9039 3599 9038 3587 9028
      3584 9029 3570 9060 3570 9069 3582 9079
TIME...MOT...LOC 2016Z 238DEG 20KT 3579 9063
Special weather statement, Jun 9, 5:31 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
531 PM CDT SUN JUN 9 2013

TNZ003-004-092300-
WEAKLEY TN-HENRY TN-
531 PM CDT SUN JUN 9 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...

  SOUTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND WINDS TO
45 MPH WAS LOCATED OVER GLEASON AT 531 PM CDT...MOVING NORTHEAST AT
25 MPH.

PEOPLE IN HENRY AND WEAKLEY COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3641 8839 3620 8832 3612 8867 3628 8870
TIME...MOT...LOC 2231Z 242DEG 21KT 3622 8858
Special weather statement, Jun 9, 5:42 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
542 PM CDT SUN JUN 9 2013

MSZ001-002-TNZ088-089-092300-
MARSHALL MS-DE SOTO MS-SHELBY TN-FAYETTE TN-
542 PM CDT SUN JUN 9 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...

  EASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 3
MILES EAST OF OLIVE BRANCH AT 542 PM CDT...MOVING NORTHEAST AT 35
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN DESOTO...FAYETTE...MARSHALL AND SHELBY COUNTIES...INCLUDING
LOCATIONS NEAR COLLIERVILLE AND OLIVE BRANCH...SHOULD MONITOR THIS
STORM CLOSELY.

&&

LAT...LON 3519 8961 3500 8945 3479 8986 3491 8998
TIME...MOT...LOC 2242Z 233DEG 29KT 3496 8975
Special weather statement, Jun 9, 5:56 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
556 PM CDT SUN JUN 9 2013

TNZ019-020-050-051-092330-
CROCKETT TN-DYER TN-GIBSON TN-HAYWOOD TN-
556 PM CDT SUN JUN 9 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 630 PM CDT FOR...

  CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
  WEST CENTRAL GIBSON COUNTY IN NORTHWEST TENNESSEE...
  NORTH CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 6
MILES SOUTHEAST OF CHESTNUT BLUFF AT 556 PM CDT...MOVING NORTHEAST AT
25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CROCKETT...DYER...GIBSON AND HAYWOOD COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3609 8910 3589 8889 3571 8929 3582 8939
      3582 8936 3584 8936 3587 8934
TIME...MOT...LOC 2256Z 233DEG 21KT 3580 8926
Special weather statement, Jun 9, 6:12 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
612 PM CDT SUN JUN 9 2013

MSZ002-TNZ089-090-092345-
MARSHALL MS-FAYETTE TN-HARDEMAN TN-
612 PM CDT SUN JUN 9 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...

  NORTH CENTRAL MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  WEST CENTRAL HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND WINDS TO
45 MPH WAS LOCATED 12 MILES SOUTHWEST OF SOMERVILLE AT 612 PM
CDT...MOVING NORTHEAST AT 25 MPH.

PEOPLE IN FAYETTE...HARDEMAN AND MARSHALL COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

&&

LAT...LON 3489 8962 3510 8965 3540 8930 3540 8924
      3531 8910
TIME...MOT...LOC 2312Z 219DEG 22KT 3511 8946
Special weather statement, Jun 9, 6:12 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
612 PM CDT SUN JUN 9 2013

MSZ001-002-008-012-092345-
TATE MS-PANOLA MS-MARSHALL MS-DE SOTO MS-
612 PM CDT SUN JUN 9 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...

  EAST CENTRAL DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER COMO AT 612 PM CDT...MOVING NORTHEAST
AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN DESOTO...MARSHALL...PANOLA AND TATE COUNTIES...INCLUDING
LOCATIONS NEAR SENATOBIA AND WALL DOXEY STATE PARK...SHOULD MONITOR
THIS STORM CLOSELY.

&&

LAT...LON 3493 8968 3468 8935 3455 8965 3456 8972
      3452 8972 3442 8995 3453 9006
TIME...MOT...LOC 2312Z 235DEG 27KT 3452 8991

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 5:31 PM CDTSpecial Weather StatementMEGWeakley29 min
Jun 9, 5:42 PM CDTSpecial Weather StatementMEGShelby18 min
Jun 9, 5:56 PM CDTSpecial Weather StatementMEGCrockett34 min
Jun 9, 6:12 PM CDTSpecial Weather StatementMEGFayette33 min
Jun 9, 6:23 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Weakley37 min
Jun 9, 6:43 PM CDTSpecial Weather StatementMEGCarroll32 min
Jun 9, 5:28 AM CDTSpecial Weather StatementMEGLee, Prentiss32 min
Jun 9, 6:00 AM CDTSpecial Weather StatementMEGAlcorn, Prentiss, Tishomingo30 min
Jun 9, 6:32 AM CDTSpecial Weather StatementMEGTishomingo28 min
Jun 9, 7:02 AM CDTSpecial Weather StatementMEGTishomingo43 min
Jun 9, 6:52 PM CDTSpecial Weather StatementMEGBenton23 min
Jun 9, 3:16 PM CDTSpecial Weather StatementMEGCraighead29 min
Jun 9, 3:24 PM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett51 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.